# SDR TIMA202207130008

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Aircraft time: 42,939 hours, 51,029 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PT6A65B
- Part serial: PCE32067
- Condition: Shutdown
- Part time: 51,029 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PS NORMAL THROUGH 10,000 FT. CLIMBING THROUGH ABOUT 10500 FT THE PILOT NOTICED THE RH TORQUE GAUGE BEGIN TO FALL, THEN THE RH OIL PRESSURE LIGHT CAME ON. PILOT FELT A YAW, WAITED ABOUT THIRTY SECONDS TO CONFIRM FAILURE, SECURED THE ENGINE AND RETURNED BACK TO BIL.
